Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

New mirena placed 2 months ago and replaced, pink spotting with bad smell. What is it ?

I had a new mirena placed about 2 months ago. I expected periods when I had it replaced until the hormones catch up again. I have had spotting for 2 weeks in a row now, but now it is light pink and smells badly. It is almost just like the pink discharge and smells the same as after having a baby. Is this due to my uterus trying to heal or is it something I should be seen for?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Spotting can be a side effect of the mirena.
And it may take some time for regularization of the hormonal levels.
Intrauterine device can lead to pelvic infection sometimes.
So better to get examined once to rule out that possibility.
Consult gynecologist once, get examined to find out the cause for foul smelling discharge and take treatment accordingly.
Take care.
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor